# SDR IPXA09M57980

- Difficulty date: December 2, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7446115
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE INOP / REMOVED.  DEFERRED M414287.  INSTALLED L1 DOOR SLIDE ASSY CONTAINER ASSY IAW AMM 25-61-01-4.  PLACARD REMOVED.  THIS CLEARS 414287.
